# SDR 0401875518

- Difficulty date: October 5, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 23206
- Aircraft time: 59,414 hours, 24,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACKED TEE CLIP FITTING ON AFT SIDE OF FRAME AT BS 1681 STR 13 RT.  REPAIRED PER EA 55-201106.
